MAUDE Adverse Event Report: SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL

SOLTA MEDICAL, INC. VASERLIPO SYSTEM AND ACCESSORIES; SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Model Number 110-0036
Medical Device Problem Codes Suction Problem (2170); Noise, Audible (3273); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A video of a surgery was sent into service, and it was confirmed that the pump is beginning to fail.The investigation is ongoing.
 
Event or Problem Description
A user facility reported to the distributer that the button to select the suction mode (s) did not start after pressing it.It only started after about 15 minutes and was making an unusual noise.The suction was disconnected and the moment it was turned back on, time was lost again for it to start.The treatment was able to be completed using another device.This caused a delay of 60 minutes or greater for the length of time the patient was under general anesthesia.In accordance with internal guidelines, the event was assessed as a serious incident and deemed reportable due to the significant prolongation of the procedure (greater than 60 minutes), which may increase risk to the patient under general anesthesia.
 
Additional Manufacturer Narrative
The occlusion test was performed with the customer and the issue could not duplicated.The vacuum was working as designed.It was suspected the mode selection button could start to fail.It was later determined from a video of the issue, that the pump is beginning to fail and needs to be replaced.However, the customer declined a visit by the field service engineer.As a result, the issue could not be confirmed.Delayed procedure due to inoperable suction or suction button issues are identified in vaserlipo system risk assessment.Based on the available information, no causal factors can be determined and no conclusions can be drawn.No nonconformities or anomalies were found related to this complaint when reviewing the device history record.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.At this time, no capa is necessary.

Brand Name
VASERLIPO SYSTEM AND ACCESSORIES
Common Device Name
SYSTEM, SUCTION, LIPOPLASTY FOR REMOVAL
Manufacturer (Section D)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer (Section G)
SOLTA MEDICAL, INC.
11720 north creek pkwy n
suite 100
bothell WA 98011
Manufacturer Contact
sundeep jain
11720 north creek pkwy n
suite 100
bothell, WA 98011
4254202135
MDR Report Key22109754
Report Number3011423170-2025-00274
Device Sequence Number12581839
Product Code QPB
UDI-Device Identifier00850608002520
UDI-Public00850608002520
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K190551
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number110-0036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer07/06/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown